# SDR RAAA96B1016

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 65192591
- Condition: Corroded
- Location: Ws 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S5-21110, FOUND LT OUTBD AILERON HINGE ASSY SUPPORT FITTING CORRODED AT WS 727.  REPLACED FITTING PER SRM 51-10.
